# SDR FDEA201902210476

- Difficulty date: February 21, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 60,912 hours, 35,759 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6525334
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR, UPPER SECTION SKIN, AT APPROXIMATE STATION 495, STRINGER S-6 LEFT, HAS GOUGE DAMAGE. REPAIRED PER SRM 52-30-01 FIG 201, REPAIR 4.
